MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC W/ PYRIDOXAL PHOSPHATE ACTIVATION; ALT/SGPT TEST

ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC W/ PYRIDOXAL PHOSPHATE ACTIVATION; ALT/SGPT TEST
Catalog Number 08056773190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer suspects and interfering substance in the patient's samples as the patient's serum has an orange color.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable altlp alanine aminotransferase acc.To ifcc with pyridoxal phosphate activation results for 3 samples from the sample patient on a cobas c 503 analytical unit.On (b)(6) 2024, sample 1 had an initial altp result of 318 u/l.A 1:50 dilution was performed on the sample and the result was 733 u/l.On (b)(6) 2024, sample 2 had an initial altp result was 793 u/l.Clarification on whether this result was obtained from a 1:10 dilution of the sample was requested but not provided.A 1:50 dilution was performed on the sample and the result was 1229 u/l.On (b)(6) 2024, sample 3 had an initial altp result was 477 u/l.A 1:50 dilution was performed on the sample and the result was 996 u/l.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.
 
Additional Manufacturer Narrative
On (b)(6) 2024, the affiliate clarified that the initial altp result of 793 u/l was obtained from an automatic 1:10 dilution.

Brand Name
ALANINE AMINOTRANSFERASE ACC. TO IFCC W/ PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
ALT/SGPT TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19341959
Report Number1823260-2024-01484
Device Sequence Number7142977
Product Code CKA
UDI-Device Identifier07613336120989
UDI-Public07613336120989
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K954992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056773190
Device Lot Number785551
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer05/21/2024
07/24/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date05/21/2024
08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMANTADINE; CO AMOXICLAV; DALTEPARIN; ENTACAPONE; RASAGILINE; REPINEX; ROPINIROLE; SINEMET (CO-CARELDOPA)
Patient SexUnknown